# SDR ASAA2012112993390

- Difficulty date: November 29, 2012
- Submitted: December 4, 2012
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 23,555 hours, 7,333 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: BACC18AD3
- Condition: Weak
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DEPARTED, APPROX 30 MINUTES INTO FLIGHT.  LT NAV DISPLAY VTK BOTH FMC CDU WITH ACARS PROMPT.  LOSS OF NAV DATA ON L NAV DISPLAY.  RT NAV DISPLAY LT NAV INFORMATION REMIAINED.  AUTOPILOT TO CWS/CWP.  20-30 SECONDS LATER LT FMC RETURNED TO NORMAL WITHOUT CREW INTERVENTION.  ON POS SHIFT PAGE 3. FMC LT AND RT 0.0 NM, GPS LT AND R 0.0 NM, IRS LT 1.8 NM, IRS RT 2.2 NM.  ANP REMAINED 0.3 NM. NO OTHER ANOMALIES NOTED DURING REMAINDER OF FLIGHT.  ACFT GROUNDED. ACCOMPLISHED FIM 34-61 TASK 836.  NO DISCREPANCIES NOTED.  WHILE CYCLING LT FMC CIRCUIT BREAKER, THE C/B SEEMED TO BE WEAK WHEN LATCHING CLOSED.  REPLACED LT FMC AND CDU CIRCUIT BREAKERS. SYS OPS NORMAL.
